# SDR YENA201901310051

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 51,308 hours, 18,116 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT 855, JFK-PLS. LIGHT DIRTY SOCK SMELL ON DESCENT OUT OF 10000 FT, SMELL SEEMED TO DISSIPATE BY 8000 FT. SMELL CAME BACK ONCE APU BLEED WAS TURNED ON. MULTIPLE COMPLAINTS FROM CABIN CREW THROUGHOUT THE ENTIRE CABIN SMELL WASN'T AS STRONG IN THE COCKPIT AS IT WAS IN THE CABIN; COMPLIED WITH INFO NOTICE 2017-T015D SECTION B. AIRCRAFT IS OK FOR SERVICE. FOUND ODOR RELATED TO APU, ACCOMPLISHED DECONTAMINATION OF ECS WITH ENGINES IAW AMM: 21-00-00. AS PRECAUTION R & R RECIRC FILTERS PER AMM. NO ODOR'S NOTED. OK FOR CONT.
